Domain constants associated with Schwarzian derivative.

Olli Lehto

Commentarii mathematici Helvetici (1977)

  • Volume: 52, page 603-610
  • ISSN: 0010-2571; 1420-8946/e

How to cite


Lehto, Olli. "Domain constants associated with Schwarzian derivative.." Commentarii mathematici Helvetici 52 (1977): 603-610. <>.

author = {Lehto, Olli},
journal = {Commentarii mathematici Helvetici},
pages = {603-610},
title = {Domain constants associated with Schwarzian derivative.},
url = {},
volume = {52},
year = {1977},

AU - Lehto, Olli
TI - Domain constants associated with Schwarzian derivative.
JO - Commentarii mathematici Helvetici
PY - 1977
VL - 52
SP - 603
EP - 610
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.